I have about 9 left and wondered if taking half instead of the whole tablet, until they run out..[I don't have anymore refills] would work... has anyone done this? Thanks.. [the prob was depression, anxiety and panic]
Hello aticdn. I suggest you ask your doctor for a refill and then plan a taper to gradually ease off of the drug. I believe that your present dose, even though you were say, to cut it by half will not be sufficient, to ease some of the withdrawl symptoms associated with stopping the drug. Regards pledge
Have to agree with pledge to go on a taper and in my opinion don't think 9 is enough, nor do I think u should do any type of taper by yourself without the help of your pcp, it could dangerous, and you want to do it right so you are comfortable coming off them 4 yrs is a long time taking zoloft, and needs to be weaned down, and only the doctor no's by how much it should be weaned down and how often... good luck...
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Reduced my Zoloft dose and have aches & pains all over my body, is this because I have reduced dose?
Posted 22 Aug 2011 • 2 answers
Posted 25 Jun 2013 • 2 answers
Posted 1 Oct 2013 • 1 answer
Posted 9 Aug 2014 • 5 answers
Posted 2 Mar 2015 • 2 answers